# SDR SWIA202264837

- Difficulty date: January 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE 2 SKIN CHAFES AT STGR. 27 JUST FWD OF F.S. 977 (MARKED)     (C-CHECK RO 3/11/2022)    PERFORMED REPAIR TO EXTERNAL SKIN AT FWD AND AFT OF FS 977 AND STRINGER 27 REF REO 670-53-00-687 REV -- DATED 2022-02-07 (ALL STEPS COMPLIED WITH) AND REO 670-53-00-290 REV F DATED 2019-04-26 (ALL STEPS COMPLIED WITH). LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
